BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 4 >

Please use this identifier to cite or link to this item:

Title: Partial Ovoids and Partial Spreads of Classical Finite Polar Spaces
Authors: De Beule, J.
Metsch, K.
Klein, A.
Storme, L.
Keywords: Partial Ovoids
Partial Spreads
Classical Finite Polar Spaces
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 4, (2008), 689p-714p
Abstract: We survey the main results on ovoids and spreads, large maximal partial ovoids and large maximal partial spreads, and on small maximal partial ovoids and small maximal partial spreads in classical finite polar spaces. We also discuss the main results on the spectrum problem on maximal partial ovoids and maximal partial spreads in classical finite polar spaces.
Description: 2000 Mathematics Subject Classification: 05B25, 51E20.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 4

Files in This Item:

File Description SizeFormat
2008-689-714.pdf500 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License